# SDR NSVA2011211

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,753 hours, 48,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD HINGE ATTACH FITTING ON RT FLAP IN FLAP FAIRING AT WS 123 IS CRACKED AT TRAILING EDGE.  REQUIRES INSTALLATION OF MOD KIT P/N: 340-57-038-02. REFERENCE CONTROL NUMBER 193-57.
